# SDR ASOA2015102213967

- Difficulty date: October 22, 2015
- Submitted: October 29, 2015
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 26,314 hours, 18,544 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED AND OUT OF LIMITS AT RBL9 AND BETWEEN FS 34G TO FS 48S.  REMOVED SEAT TRACK AT RBL 9 BETWEEN FS 349-485 IAW AMM 53-00-49-000-801, CONFIG A03.  INSTALLED NEW SERVICABLE SEAT RAIL AT RBL 9 BETWEEN FS 349-485 IAW AMM 53-00-49-400-801, CONFIG A03. COMPLIED WITH EC/TC REO 670-53-00-343 AND GREO 670-53-00-343, REV. M AS WRITTEN.
